# SDR 9517489976

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Component: Pwa, JT8D7B
- Stage of operation: CL
- Nature of condition: C, Y
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE LEFT ENGINE INGESTED A LARGE BIRD.  CREW SHUT DOWN THE ENGINE AND RETURNED TO DTW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED BIRD STRIKE INSPECTION AND REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK GOOD.
